# SDR R61A201303250306

- Difficulty date: March 25, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N380NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4380
- Aircraft time: 2,184 hours, 2,108 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE FROM DEN TO MCI CREW REPORTED THE AFT BAGGAGE DOOR FUSELAGE WARNING LIGHT CAME ON AND THE DOOR SHOWED OPEN ON THE MFD, HOWEVER PRESSURIZATION WAS NORMAL.  CREW DID NOT DECLARE AND EMERGENCY AND ELECTED TO RETURN TO DEN WHERE THEY LANDED WITHOUT INCIDENT.  DOOR WAS OPEN AND CLOSED BY THE RAMP BEFORE MAINTENANCE COULD CONFIRM POSITION OF THE HANDLE.  MAINTENANCE PERFORMED OPS CHECK OF THE DOOR PER BOMBA AMM AND OPS CHECKED GOOD.
